You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1970-1971/24/2
Local inequalities for some functionals in the class S
Download
PDF
- Local inequalities for some functionals in the class S
Article
Original scientific text
Title
Local inequalities for some functionals in the class S
Authors
J. Górski
1
Affiliations
Katowice
Annales Polonici Mathematici
1970-1971/24/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
219-224
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics